# SDR ABXA040316

- Difficulty date: August 17, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-9
- Aircraft serial: 45928
- Aircraft time: 84,095 hours, 27,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 577991211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STA 480, LONGERON 31 LEFT CORRODED.  FABRICATED REPAIR AND REPAIRED AREA IAW REA D853-49998-MR.
